# SDR DALA2023122810674

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 108,408 hours, 15,481 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 MID LAV FLOOR BEAM UPPER CHORD SURFACE FOUND CORROSION AT STA 933 RBL 11. CORRECTIVE ACTION: DAMAGED AREA REPAIRED AS PER B767-300 SRM 53-00-51 (0127705)
